Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Family algebras

Author: A. A. Kirillov
Journal: Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 7-20
MSC (2000): Primary 15A30, 22E60
Published electronically: March 1, 2000
MathSciNet review: 1745518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of associative algebras is introduced and studied. These algebras are related to simple complex Lie algebras (or root systems). Roughly speaking, they are finite dimensional approximations to the enveloping algebra $U(\mathfrak {g})$ viewed as a module over its center. It seems that several important questions on semisimple algebras and their representations can be formulated, studied and sometimes solved in terms of our algebras. Here we only start this program and hope that it will be continued and developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 15A30, 22E60

Retrieve articles in all journals with MSC (2000): 15A30, 22E60

Additional Information

A. A. Kirillov
Affiliation: Department of Mathematics, The University of Pennsylvania, Philadelphia, PA 19104

Keywords: Enveloping algebras, invariants, representations of semisimple Lie algebras
Received by editor(s): December 31, 1999
Published electronically: March 1, 2000
Communicated by: Svetlana Katok
Article copyright: © Copyright 2000 American Mathematical Society